Anwar Jabor Fawakhreh, Adem Kiliçman, "On generalizations of regular-Lindelöf spaces", International Journal of Mathematics and Mathematical Sciences, vol. 27, Article ID 480678, 5 pages, 2001. https://doi.org/10.1155/S016117120100713X
On generalizations of regular-Lindelöf spaces
We study nearly regular-Lindelöf, almost regular-Lindelöf and weakly regular-Lindelöf spaces. Characterizations and some properties for these spaces are proposed. Relations among them are also studied.
Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.